On the density of systems of non-linear spatially homogeneous SPDEs

Nualart, Eulalia . International Journal of Stochastic Modelling and Applications 2013. 85 (1) :48-70

Locate this article in:

Bibtex

@article{CIS-268514,
  Author = {Nualart, Eulalia},
  Title = {On the density of systems of non-linear spatially homogeneous SPDEs},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {1},
  Year = {2013},
  Pages = {48--70},
  Keywords = {statistical convergence, double sequence space, Malliavin calculus, spatially homogeneous Gaussian noise, non-linear stochastic partial differential equations, strict positivity of the density}
}

Similar articles